Contact Us   |   Print Page   |   Sign In   |   Join Today
DFP Meeting Schedule
Below is the schedule of DFP meetings, to be held at the 2017 SAR Annual Meeting.  

Check back here for the most up-to-date DFP meeting schedule.

Please Save the Date for these meetings, and notify your Panel members and consultants.

 

DFP Participants
 Please 
RSVP for the Town Hall, OC Appointments and
Confirm Panel Meeting Assignments HERE

 Link: http://www.abdominalradiology.org/?page=DFPmeetingsform

 

With any questions or concerns, please contact Catie Duhon or Shelby Banning in the SAR office.

*If you/your panel has a conflict with the meeting schedule, contact us to request alternative options.

 

   • • •

 

To facilitate a more convenient meeting schedule, DFP meetings have been pre-scheduled.  All DFP and committee meetings will now be held Sunday and Monday. The following information outlines the schedule and the various meetings to be held.  

  

 


 

 

Town Hall Meeting (with DFP OC + All Active and Forming Panel Chairs)

Sunday (Mar 26), 4:00 - 5:00 pm

Room:  Regency Ballroom 2

DFP Chairs/Co-chairs are asked to join the DFP Oversight Committee for a Town Hall meeting on Sunday (required).  This meeting format is intended to provide a forum for the DFP-OC to update DFP leaders about the program, answer questions, and for Panel chairs to connect with each other and discuss similar successes and challenges. 

  



 

Individual OC Meeting Appointments (with DFP OC & Panel Chair, as requested/available)

Sunday (Mar 26), 5:00 - 6:00 pm (20 min intervals)

Monday (Mar 27), 3:00-5:30 pm (20 min intervals)

Room:  Room 215

A time has been reserved to allow for individual meetings with the Panel chair(s) and DFP-OC. These meetings will be reserved on a request basis (only required for new or forming panels). If you would like to meet with the OC, please indicate your top meeting time preferences in the online form.

 

Sunday

5:10 - 5:30 pm > Available

5:40 - 6:00 pm > Available

 

Monday

3:00 - 3:20 pm > Available

3:30 - 3:50 pm > Pelvic Floor Dysfunction  

4:00 - 4:20 pm > Pancreatitis 

4:30 - 4:50 pm > Available 

5:00 - 5:20 pm > Prostate Cancer

 

Additional options available by request


 



 

Panel Meetings (with your members, then open for 30 min)

Monday (Mar 27) (1 hour + 30 min)

Set 1: 2:00 - 3:30 pm

Set 2: 4:00 – 5:30 pm 

Rooms:see below

Disease-focused panels are able to meet in-person during the SAR annual meeting (required).  Onsite Panel meetings are reserved for  90-minutes (additional time potentially available upon request), with a portion open to all SAR members, should any non-panel members attend.  The meeting agenda should allow for a 30-minute open session for Q&A/discussion from all attendees.  In consideration of your time and productivity, non-panel members will be asked to join the meeting only at the designated time.  Of course, please feel free to invite potential new panel members and/or walk-in attendees to participate, at your discretion.  

  

All Panels (required)

 

Sunday

5:00 - 6:30 pm 

Diplomat Ballroom 1 > Prostate Cancer

Diplomat Ballroom 2 > Pancreatitis

 

Diplomat Ballroom 4 > IPMN

Diplomat Ballroom 5 > Available

 

Monday

Set 1: 2:00 - 3:30 pm 

Diplomat Ballroom 1 > HCC
Diplomat Ballroom 2 > Crohn's Disease

 

 

Diplomat Ballroom 4 > Liver Fibrosis

Diplomat Ballroom 5 > UOC

 

Monday

Set 2: 4:00 - 5:30 pm 

Diplomat Ballroom 1Pancreatic Cancer
Diplomat Ballroom 2 > Pelvic Floor Dysfunction

 

Diplomat Ballroom 4 > RCC

Diplomat Ballroom 5 > Rectal Cancer

  

Wednesday (Mar 29)

1:00 - 2:30 PM

Room 204> GERD (*previously room 217)


 

Tuesday - Friday (by request)

Email: admin@abdominalradiology.org | Phone: 713-965-0566
Association Management Software Powered by YourMembership  ::  Legal